# SDR SWAA2020060387957

- Difficulty date: May 30, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD BIN LIGHTS INOP AT POSITIONS 9L AND 12L.  REMOVED AND REPLACED BATTERY PACK AT POS M1670 EMERGENCY OVERHEAD BIN LIGHTS AT POSITION 9 L AND 12 L AND PERFORMED OPERATIONAL TEST IAW AMM 33-51-06-960-805 TEST FOUND NORMAL.
